Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

How to get rid of dry cough ?

I d been coughing for weeks no phlegm or sputum but my dr. Gave me antibiotics . And it didn t stop. He then prescribed me cough suppressant and a inhaling stuff. And after 1 week I was fine and then again I start coughing. I can t sleep at night and it always bother me. Like I am ok for few hours and I just cough for nonstop 1-2minute..and I m dr. Tells me it s b/c of the vog but right now there s none..just me please?!
Asked On : Thu, 24 Mar 2011
Answers:  1 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
Dry cough is a non productive cough where you don't produce any phlegm. It takes at least a month for it to completely subside. Have Corex Syrup 2 to 3 tsp twice daily. Don't take it when you are using a machine or driving. Also try having a slice of lemon sucked with black pepper and common salt, many times a day.
Take Care.
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor